Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The validity of Beurling theorems in polydiscs


Author: V. Mandrekar
Journal: Proc. Amer. Math. Soc. 103 (1988), 145-148
MSC: Primary 32A35; Secondary 60G10
MathSciNet review: 938659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives necessary and sufficient conditions for an invariant subspace $ \mathcal{M}$ of $ {H^2}({T^2})$ to be of the form $ q{H^2}({T^2})$ ($ q$ inner) in terms of double commutativity of the shifts. Recent results in [8] follow directly from our work. Relation to the work in [1] is also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 60G10

Retrieve articles in all journals with MSC: 32A35, 60G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0938659-7
PII: S 0002-9939(1988)0938659-7
Keywords: Polydisc, Beurling Theorem
Article copyright: © Copyright 1988 American Mathematical Society